# SDR AALA20170629005

- Difficulty date: June 24, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 65,359 hours, 8,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 95283
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  L3 EMERGENCY POWER SUPPLY M33406 FAILED TEST.  REMOVED AND REPLACED BATTERY PACK ASSEMBLY IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
